MAUDE Adverse Event Report: Maquet Cardiovascular LLC VasoView Hemopro 3; Electrosurgical, Cutting & Coagulation & Accessories

Maquet Cardiovascular LLC VasoView Hemopro 3; Electrosurgical, Cutting & Coagulation & Accessories
Model Number VH-6000
Medical Device Problem Codes Self-Activation or Keying (1557); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that vasoview hemopro 3 was done being used but still plugged in.It started smoking and was burning like left alone.They noticed the jaws of the hemopro 3 was burning when it was in neutral position inside the leg.She took it out immediately and circulating rn unplugged the cord and plugged it back in.As soon as the device was plugged in, the jaw was burning on its own.At this point, we decided the device was not safe to use and opened a new vasoview kit.There was nothing between the jaws that could be associated with the smoking of the tool, such as leftover gauze, fatty tissue, char, or blood.The troubleshooting steps taken were to unplug and replug the tool and then open and use a new kit.The smoke was coming from the jaws.The jaw was observed to be burning.No damage was noticed.The activation toggle was in the neutral state when the smoking and burning of the tool was noticed.The toggle was positioned inside the harvester while the tool was being held by the pa.The harvesting tool was placed in its original box and put away for the representative to pick up.There was no patient harm.An audible beep from the power supply was heard when the smoke was noticed.No injuries.
 
Additional Manufacturer Narrative
Tw (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.

Brand Name
VasoView Hemopro 3
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50867403
Report Number2242352-2026-0000829
Device Sequence Number18809902
Product Code GEI
UDI-Device Identifier00607567701274
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K251238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-6000
Device Catalogue NumberVH-6000
Device Lot Number3000560822
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured05/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Patient Age79 YR
Patient SexMale